Colds & Flu

Colds & Flu Nasal

Dimetapp PE Day + Night 24 Liquid Caps

You will earn up to 0.36 Larson's Points which are redeemable on your next purchase.
NZ$ 17.99 ON SALE Normally: NZ$ 24.50

Quantity:

The day capsules provide non-drowsy, effective relief from: Headaches and fever, body aches and pains, sore throats, dry irritating coughs and blocked and runny noses. The night capsules provide relief from the major symptoms of cold and flu and also contain an antihistamine to relieve: Itchy, watery eyes, runny nose and sneezing and therefore allows a good night’s sleep. UPC_310488001200
Adults and Children 12 years and over: Take 2 orange capsules morning, midday and afternoon and take 2 green capsules at bedtime. ⁞
Day Capsules: Paracetamol 300mg, Dextromethorphan Hydrobromide 10mg, Phenylephrine hydrochloride 5mg. Night Capsules: Paracetamol 300mg, Dextromethorphan Hydrobromide 10mg, Doxylamine Succinate 6.25mg, Phenylephrine hydrochloride 5mg, Chlorpheniramine maleate 2mg.⁞
When to stop: Adults after a few days. Children after 48 hours, except on medical advice. Keep to recommended dose. If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 13 11 26) or go to a hospital straight away even if you feel well. Caution: This medication is for the relief of minor and temporary ailments and should be used strictly as directed. If symptoms persist, see your doctor. Prolonged use without medical supervision could be harmful. For precautions and warnings please refer to the carton. Night capsules only: May make you drowsy. If drowsy, do not drive a vehicle or operate machinery. Avoid alcohol. Store Below 25ºC ⁞
0 item(s) | NZ$ 0.00